Please use this identifier to cite or link to this item:
Title: A discrete de Rham complex with enhanced smoothness
Authors: Tai, Xue Cheng
Winther, Ragnar
Keywords: DRNTU::Science::Mathematics::Applied mathematics::Numerical analysis
Issue Date: 2006
Source: Tai, X. C., & Winther, R. (2006). A discrete de Rham complex with enhanced smoothness. CALCOLO, 43(4), 287–306.
Series/Report no.: CALCOLO
Abstract: Discrete de Rham complexes are fundamental tools in the construction of stable elements for some finite element methods. The purpose of this paper is to discuss a new discrete de Rham complex in three space dimensions, where the finite element spaces have extra smoothness compared to the standard requirements. The motivation for this construction is to produce discretizations which have uniform stability properties for certain families of singular perturbation problem. In particular, we show how the spaces constructed here lead to discretizations of Stokes type systems which have uniform convergence properties as the Stokes flow approaches a Darcy flow.
ISSN: 0008-0624
Rights: CALCOLO @ copyright 2006 Springer-Verlag. The journal's website is located at
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Tai-Winther-calcolo-06.pdf190.16 kBAdobe PDFThumbnail

Page view(s) 50

Updated on Jan 20, 2021

Download(s) 10

Updated on Jan 20, 2021

Google ScholarTM


Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.